# SDR MALA060479

- Difficulty date: July 18, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 340B416
- Aircraft time: 21,719 hours, 24,091 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CT79BB
- Condition: Making Metal
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT CHIP DETECT LIGHT ILLUMINATED INTERMITTENT.  AIR RETURNED.  CHANGED ENGINE.
